Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    AnthonyM's Avatar
    AnthonyM is offline Associate Member
    Join Date
    Jul 2005
    Long Island, NY

    Getting lightheaded

    I Am currently takin clen . At night when im layin in bed, i notice when i stand up I get lightheaded for like 3 seconds. What could the cause of this be, is it the clen, and what could i do to prevent this, and is this a major problem

  2. #2
    Froggy's Avatar
    Froggy is offline Member
    Join Date
    Feb 2004
    In the Fog with birddog
    Yeah I'd say its the clen ...IMO...You could always get a pacemaker, they got really nice ones these days...

    Make sure you are taking a good multi & other clen related suppliments with H2O...clen will deplete supplies of certain nutrients...IMO...
    Last edited by Froggy; 01-21-2006 at 05:55 AM.

  3. #3
    velvetlion's Avatar
    velvetlion is offline Banned
    Join Date
    Oct 2005
    Sounds like the clen to me. It is known to have some sides like that. If you keep having problems with it, and it is getting to you, just stop taking it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts